# SDR DALA2025081105980

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50022
- Aircraft time: 13,892 hours, 6,512 cycles
- System (JASC): 3160 · Central Display
- Part: Module
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 8103 - MISC - DUE TO DECLARED EMERGENCY FOR "DMC 1B FAIL" MESSAGE WITH VARIOUS ADVISORY MESSAGES. CORRECTIVE ACTION: REPLACED POWER PRODUCING MODULE 1B. (LP# 7294202)
